Show ratings & reviews for

2.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

I gave my 3 month old daughter d-vi-sol per recommendation by her doctor. She developed a horrendous rash that was diagnosed as atopic dermatitis. I noticed the rash started about the time we started giving her the supplement, so I stopped giving it to her (despite the fact that the doctors didn't believe the supplement had anything to do with the rash). THe rash went away. I gave her the supple...

Shared reviews and ratings

Anonymous | 0-2 | Male | On medication for less than 1 month | Caregiver
5/24/2015
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

used in newborn as recommended by doctor. made baby very gassy and uncomfortable. symptoms went away once we stopped administering it.

Report this postFill 3Created with Sketch.
Anonymous |
3/12/2014
Condition: Prevention of Vitamin D Deficiency
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

My two month old who was a month premature had belli Rubin issues so the pediatrician prescribed d vi sol. After a week we noticed severe cramping until the next feeding. We are waiting to hear from our pediatrician but we may try another brand .

Report this postFill 3Created with Sketch.
frustrated mama | 25-34 | Female | On medication for 1 to 6 months | Caregiver
3/21/2011
Condition: Prevention of Vitamin D Deficiency
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I gave my 3 month old daughter d-vi-sol per recommendation by her doctor. She developed a horrendous rash that was diagnosed as atopic dermatitis. I noticed the rash started about the time we started giving her the supplement, so I stopped giving it to her (despite the fact that the doctors didn't believe the supplement had anything to do with the rash). THe rash went away. I gave her the supplement a few days later, and the rash came back. I stopped giving it to her, and it went away. I waited 2 months and introduced it again: the rash came back. She has an allergy to something in the supplement (artificial color or flavors?).

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More